Face has swelled for more than 3 months? when will It become normal again?

I was on treatment of K-Kort injections for more than four months for a skin-related issue, from July to November.

At the end of September, I felt my face was swelling. In August, I also took a pack of birth control pills to regulate my periods, since in august, they became irregular.

Now I have left the treatment as well as the injections, but the face swelling is still present, not as much as before but it is still there, just a moon-like face. Is the face swelling a side effect of the K- Kort injection or of the pills? When will my face become normal? I'm worried!

I have took the thyroid test too and it has found OK.

please kindly tell me , any help will be greatly appreciated.

Regards,

Groups:

Peanut Free and Nut Free Directory

Peanut-Free/Nut-Free Directory

Our directory is intended as a resource for people with peanut and nut allergies. It contains foods, helpful products, and much more.

Close x

Sign up for our newsletter and receive a free peanut-free snack guide.

Stay on top of your allergy with recipes, lifestyle tips and more.

Email

PeanutAllergy.com Social

 

Poll

Where do you get your peanut allergy information?
The internet
17%
My allergist
67%
Friends or family
17%
Other
0%
Total votes: 6